Solution of the Riemann boundary-value problem for automorphic functions for groups characterised by two invariants
Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 47-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_1_a11,
author = {L. I. Chibrikova},
title = {Solution of the {Riemann} boundary-value problem for automorphic functions for groups characterised by two invariants},
journal = {Doklady Akademii Nauk},
pages = {47--50},
year = {1961},
volume = {141},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a11/}
}
TY - JOUR AU - L. I. Chibrikova TI - Solution of the Riemann boundary-value problem for automorphic functions for groups characterised by two invariants JO - Doklady Akademii Nauk PY - 1961 SP - 47 EP - 50 VL - 141 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a11/ LA - ru ID - DAN_1961_141_1_a11 ER -
L. I. Chibrikova. Solution of the Riemann boundary-value problem for automorphic functions for groups characterised by two invariants. Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 47-50. http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a11/